Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 227, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 17, 2016, 11:19 PM CST for 5 counties in Tennessee. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 17, 2016, 11:19 PM CST (05:19 UTC)
- Expired
- Dec 17, 2016, 11:45 PM CST
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 22 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 17, 11:19 PM CST | TSTM WND DMG | 6 Ssw Gallatin, TN | A TREE WAS BLOWN DOWN ONTO BENDERS FERRY ROAD AT CRESTVIEW DRIVE |
| Dec 17, 11:21 PM CST | TSTM WND DMG | 6 S Gallatin, TN | A TREE WAS BLOWN DOWN ONTO A HOUSE AT 617 WESTVIEW DRIVE IN THE LAGUARDO AREA |
| Dec 17, 11:21 PM CST | TSTM WND DMG | 6 S Gallatin, TN | A NWS STORM SURVEY FOUND AN INTENSE 1/4 MI WIDE BY 1/2 MI LONG MICROBURST STRUCK LAGUARDO. ONE HOME WAS SEVERELY DAMAGED BY A FALLEN TREE ON NORTHVIEW CIRCLE. ANOTHER HOME LOST MOST OF ITS WEST FACING SHINGLES ON DANA DRIVE...WHICH WERE BLOWN UP TO 150 YARDS E |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 8:58 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 511 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
488
WUUS54 KOHX 180519
SVROHX
TNC111-159-165-169-189-180545-
/O.NEW.KOHX.SV.W.0227.161218T0519Z-161218T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1119 PM CST SAT DEC 17 2016
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
West central Smith County in Middle Tennessee...
Southeastern Sumner County in Middle Tennessee...
Trousdale County in Middle Tennessee...
Northern Wilson County in Middle Tennessee...
Southwestern Macon County in Middle Tennessee...
* Until 1145 PM CST
* At 1119 PM CST, a severe thunderstorm was located near Mount
Juliet, or 9 miles southwest of Gallatin, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Mount Juliet,
Belinda City, Rural Hill, Dickerson Chapel Recreation Area and
Bledsoe Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3630 8603 3613 8653 3614 8653 3631 8663
3653 8618
TIME...MOT...LOC 0519Z 242DEG 35KT 3626 8654
HAIL...<.75IN
WIND...60MPH
$$
102 follow-up statements
804 WWUS54 KOHX 180530 SVSOHX Severe Weather Statement National Weather Service Nashville TN 1130 PM CST SAT DEC 17 2016 TNC111-159-165-169-189-180545- /O.CON.KOHX.SV.W.0227.000000T0000Z-161218T0545Z/ Smith TN-Sumner TN-Trousdale TN-Wilson TN-Macon TN- 1130 PM CST SAT DEC 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR WEST CENTRAL SMITH...SOUTHEASTERN SUMNER...TROUSDALE... NORTHEASTERN WILSON AND SOUTHWESTERN MACON COUNTIES... At 1130 PM CST, a severe thunderstorm was located near Gallatin, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Gallatin, Lebanon, Hartsville, Dickerson Chapel Recreation Area and Bledsoe Creek State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 300 AM CST for Middle Tennessee. LAT...LON 3617 8640 3636 8650 3653 8618 3630 8603 TIME...MOT...LOC 0530Z 242DEG 35KT 3631 8642 HAIL...<.75IN WIND...60MPH $$ 10
064
WWUS54 KOHX 180541
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1141 PM CST SAT DEC 17 2016
TNC111-159-165-169-189-180551-
/O.EXP.KOHX.SV.W.0227.000000T0000Z-161218T0545Z/
Smith TN-Sumner TN-Trousdale TN-Wilson TN-Macon TN-
1141 PM CST SAT DEC 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SMITH...
SOUTHEASTERN SUMNER...TROUSDALE...NORTHEASTERN WILSON AND
SOUTHWESTERN MACON COUNTIES WILL EXPIRE AT 1145 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3617 8640 3636 8650 3653 8618 3630 8603
TIME...MOT...LOC 0541Z 242DEG 35KT 3635 8633
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 9:34 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Dec 17, 9:34 PM CST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 934 PM CST Sat Dec 17 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... At the top of this hour, we decided to extend the Tornado Watch until 3 am. The threat will likely not last that long as falling temperatures are quickly undercutting the current convective activity. Temperatures have already fallen into the upper 30s in Stewart County and low 40s in the Clarksville area. As soon as you start to feel the cooler temperatures, the severe weather threat will be over for you. We will cancel Tornado Watches as those surface temperatures fall. As far as the wintry weather, the thought process has not changed. Below freezing temperatures are not far away and with the warm air aloft, we're still expecting a brief period of freezing rain and/or sleet for everyone on the back side of the line of showers/thunderstorms. As much rain is falling and considering the warmer temperatures we saw earlier today, the ice is going to have a very difficult time accumulating. We expect no more than a tenth of an inch for everyone west of the Cumberland Plateau and maybe just a touch more for those on the Plateau and the light rain could stick around for an hour or so longer through the daylight hours tomorrow. What's working in our favor is the wind. Winds will help to dry out many surfaces, which will also limit the ice accumulation potential. However, there still will be a concern for elevated surfaces, such as bridges and overpasses to glaze over until the sun can melt any ice that forms after daybreak. && .AVIATION... 00Z TAF DISCUSSION. Mainly MVFR conditions across Middle TN terminals at forecast time with KCSV the only exception. LIFR conditions will continue for the next several hours until the TS reach their spot, then there will likely be a slight improvement. KBNA/KCKV can expect lowering flight categories over the next couple of hours as TS starts to move into their areas. There will be a huge temperatures drop off behind the fropa and after the wind shift. This will lead to a mix of fzra/pl for a couple of hours at each terminals. A light glazing is possible at each terminal, but impacts should be minimal. Look for flight conditions to improve back to at least MVFR by the end of this cycle. && .OHX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 AM to noon CST Sunday FOR Bedford- Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Giles-Grundy- Jackson-Lawrence-Marshall-Overton-Pickett-Putnam-Smith-Van Buren- Warren-White. Winter Weather Advisory until 6 AM CST Sunday FOR Cheatham- Davidson-Dickson-Hickman-Houston-Humphreys-Lewis-Macon-Maury- Montgomery-Perry-Robertson-Rutherford-Stewart-Sumner-Trousdale- Wayne-Williamson-Wilson. && DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Dec 17, 9:23 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 923 PM CST SAT DEC 17 2016 TNZ005>010-023>029-056>060-062-093-190330- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-RUTHERFORD-WAYNE- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. A WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 AM SUNDAY. AFTER MIDNIGHT...A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED. ALTHOUGH NO SLEET OR SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ICE ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN ONE TENTH OF AN INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. TNZ011-030>034-061-063>066-075-077>080-094-095-190330- PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- LAWRENCE-GILES- 923 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT TOTALLY BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THROUGH NOON SUNDAY. A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE. ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY MORNING. SPOTTER REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ICE ACCUMULATIONS ON ROADS/SURFACES >=0.10 SNOWFALL ACCUMULATIONS >= 1/2 INCH 27
In the hours before
Special weather statement, Dec 17, 8:14 PM CST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
814 PM CST SAT DEC 17 2016
TNZ005-006-023-180245-
Houston TN-Montgomery TN-Stewart TN-
814 PM CST SAT DEC 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART...
NORTHEASTERN HOUSTON AND MONTGOMERY COUNTIES UNTIL 845 PM CST...
At 814 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Erin, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Clarksville, Cumberland City, Palmyra, Cunningham and Woodlawn.
A tornado watch remains in effect until 900 PM CST for Middle
Tennessee.
LAT...LON 3646 8713 3645 8712 3645 8715 3644 8715
3633 8748 3634 8751 3632 8752 3628 8763
3643 8774 3664 8734 3664 8717
TIME...MOT...LOC 0214Z 241DEG 51KT 3641 8759
10Local storm report, Dec 17, 8:23 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 2 N ERIN 36.34N 87.70W
12/17/2016 HOUSTON TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY
0809 PM TSTM WND DMG CUMBERLAND CITY 36.38N 87.64W
12/17/2016 STEWART TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
LOCATION.
&&
EVENT NUMBER OHX1601142
EVENT NUMBER OHX1601143
SHAMBURGERLocal storm report, Dec 17, 9:01 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 SSE CLARKSVILLE 36.51N 87.31W
12/17/2016 MONTGOMERY TN 911 CALL CENTER
POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR
0845 PM NON-TSTM WND DMG 7 SE MOUNT PLEASANT 35.48N 87.10W
12/17/2016 MAURY TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
COUNTY DUE TO GRADIENT WINDS
&&
EVENT NUMBER OHX1601144
EVENT NUMBER OHX1601145
SHAMBURGERSpecial weather statement, Dec 17, 9:57 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
957 PM CST SAT DEC 17 2016
TNZ006-007-023-025-026-180430-
Houston TN-Robertson TN-Montgomery TN-Cheatham TN-Dickson TN-
957 PM CST SAT DEC 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...NORTHERN
DICKSON...NORTHERN CHEATHAM...SOUTHEASTERN HOUSTON AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 1030 PM CST...
At 956 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dickson, moving northeast at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Ashland City, Clarksville, Coopertown, Pleasant View, Charlotte,
Vanleer, Slayden, Cunningham and Cheatham Dam.
A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.
LAT...LON 3657 8706 3633 8692 3632 8693 3607 8754
3609 8755 3610 8754 3613 8755 3617 8756
3618 8758 3619 8758 3620 8761 3627 8764
TIME...MOT...LOC 0356Z 243DEG 53KT 3624 8748
10Local storm report, Dec 17, 10:02 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 2 N ERIN 36.34N 87.70W
12/17/2016 HOUSTON TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY
0809 PM TSTM WND DMG CUMBERLAND CITY 36.38N 87.64W
12/17/2016 STEWART TN 911 CALL CENTER
TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
LOCATION.
0825 PM TSTM WND DMG 4 SSE CLARKSVILLE 36.51N 87.31W
12/17/2016 MONTGOMERY TN 911 CALL CENTER
POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR
0845 PM NON-TSTM WND DMG 7 SE MOUNT PLEASANT 35.48N 87.10W
12/17/2016 MAURY TN EMERGENCY MNGR
A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
COUNTY DUE TO GRADIENT WINDS
&&
EVENT NUMBER OHX1601142 OHX1601143 OHX1601144 OHX1601145
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 7:46 PM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Dec 17, 8:14 PM CST | Special Weather Statement | OHX | Montgomery | 31 min |
| Dec 17, 8:22 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 23 min |
| Dec 17, 8:43 PM CST | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 32 min |
| Dec 17, 9:57 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Dec 17, 11:57 PM CST | Special Weather Statement | OHX | Clay | 33 min |
| Dec 18, 12:03 AM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 18, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 29 min |
| Dec 18, 12:30 AM CST | Special Weather Statement | OHX | Jackson, Overton, Pickett | 45 min |
| Dec 18, 12:35 AM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 25 min |
| Dec 18, 12:38 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 22 min |
| Dec 18, 12:44 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Rutherford, Wilson | 31 min |
| Dec 18, 12:49 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 26 min |
| Dec 18, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
| Dec 18, 12:59 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford | 31 min |
| Dec 18, 1:04 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 26 min |
| Dec 18, 1:20 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 25 min |
| Dec 18, 1:42 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Van Buren, Warren, White | 33 min |
| Dec 18, 1:59 AM CST | Special Weather Statement | OHX | Cumberland | 31 min |
| Dec 18, 2:11 AM CST | Special Weather Statement | OHX | Coffee | 34 min |
| Dec 18, 2:18 AM CST | Special Weather Statement | OHX | Cumberland | 27 min |
| Dec 18, 2:57 AM CST | Special Weather Statement | OHX | Cumberland | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.